# SDR SWAA013370

- Difficulty date: December 18, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 44,936 hours, 43,072 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT PRESS BULKHEAD BUCKLED, BS 1016, STRINGER 7L AND STRINGER 14L.  REPAIRED BULKHEAD WEB AND STRAP PER SWA RA 1-353-2763 AND SRM.
